# SDR DALA2024062006261

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 71,392 hours, 27,429 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4987
- Condition: Inoperative
- Location: Te Flaps
- Part time: 103,936 hours, 11,736 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3753 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH SEA. CORRECTIVE ACTION: FSEU BITE FAULT 27-52261 (TE FLAP SNSR DIS) AND 27-51427 (FLAP LEVER) RECORDED. REPLACED RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS GOOD.
